Originally Posted by Nu2This
Has anyone out there, who is taking antibiotics for MAC, having an increased amount of night sweats? I am on BIAXIN 1000 mg; AVELOX 400 mg; and ETHAMBUTOL 1200 mg three days a week. My nausea, shortness of breath are both worse also. I'm hanging in there and taking the meds, but am very discouraged alot of the time....The treatment seems worse than the disease, but I have a husband also in bad health who I want and need to be around for as long as I can. Trying to work full-time is sometimes more than I can handle, but I keep doing that also. No choice. Sorry to get all morose, just needed to vent, I guess. Anyway - Any suggestions on the night sweats? They wear me totally out. Thanks and everyone take care. Suzy
The night sweats are not from the antibiotic, but the MAC. As the bugs are killed off, the sweats get better, then almost completely disappear.
I was on the antibiotics, similiar to yours and took them every day for a year and a half. I was sicker from the antibiotics than the MAC. You didn't say if you were taking probiotics or not, but I took them for GI relief, and to ward off yeast infections, caused by the antibiotics
I understand your feelings of dispair. I'll keep you in my prayers. Hang in there. God Bless you and yours. Peggy